Sur le comportement asymptotique du noyau associé à une diffusion dégénérée

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (4) 2000, pp. 151–159
(Received: 1999-11-26 )

S. Albeverio / A. Hilbert / V. Kolokoltsov

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Asymptotic expansions, One-parameter semigroups and linear evolution equations, Sub-Riemannian geometry, Heat and other parabolic equation methods, Semiclassical techniques including WKB and Maslov methods 35C20, 47D06, 53C17, 58J35, 81Q20

PDF(click to download): Sur le comportement asymptotique du noyau associé à une diffusion dégénérée

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.